# SDR SWAA2022072822514

- Difficulty date: June 24, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U16
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 328 AND STA 344 LBL 46 WL 208.1 INTERCOSTAL IS CRACKED. 124-002 / [01] REMOVED INTERCOSTAL CRACKED PER SRM 51-40-02-0G-0 AT LBL 46 STA 328 T0 STA 344 WL 208.1;[02] LOCATED AND DRILLED NEW INTERCOSTAL AT STA 328 TO 344 LBL 46 PER SRM 51-40-02-0G-0 AND DWG 141A5400;[03] ADD DWG 141A5410 AND SRM 51-40-05-0G-0;[04] VERIFIED; STEPS 1 THRU 3.;[05] OK TO TREAT AND PRIME;[06] TREAT AND PRIMER NEW INTERCOSTAL PER AMM 51-21-41-370-803 AND 51-21-72-370-804;[07] VERIFIED; STEP # 6.;[08] OK TO INSTALL NEW INTERCOSTAL;[09] INSTALLED NEW INTERCOSTAL AT STA 328 TO 344 LBL 46 PER SRM 51-40-02-0G-0 AND DWG 141A5410 AND 141A5400;[10] VERIFIED; STEP # 9.
